MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE JEJUNAL FEEDING TUBE; TUBE, FEEDING

BOSTON SCIENTIFIC CORPORATION ENDOVIVE JEJUNAL FEEDING TUBE; TUBE, FEEDING
Model Number M00566320
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient's exact age is unknown; however it was reported that the patient was over the age of 18.Date of event was approximated to (b)(6) 2018 as no event date was reported.The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.(b)(4).
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive three port through the peg jejunal tube was used during a jejunal tube placement procedure.The exact procedure date was unknown however it was reported that it was placed approximately three months ago.According to the complainant after many weeks the jejunal tube became clogged.There were no patient complications reported as a result of this event.

Brand Name
ENDOVIVE JEJUNAL FEEDING TUBE
Common Device Name
TUBE, FEEDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8040389
Report Number3005099803-2018-61229
Device Sequence Number19198761
Product Code KNT
UDI-Device Identifier08714729786313
UDI-Public08714729786313
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K091340
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00566320
Device Catalogue Number6632
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2018
Initial Report FDA Received Date11/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1